# SDR REXA201200147

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 17,096 hours, 14,500 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED FOR: AFTER TAKEOFF NUMEROUS INDICATIONS AS FOLLOWS - WING ANTI-ICE SHOWN ON WHEN OFF; APU GEN SHOWED OFF WHEN ON; OVER SPEED AURAL WARNING ON AT ANY SPEED.  REMOVED AND REPLACED NR 1 DCU IAW AMM 31-41-04 OP/C GOOD ALL FAULTS AND CAUTION MESSAGES CLEARED.
